# SDR AALA202411185105

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 28,640 hours, 11,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT HAND EMERGENCY EXIT DOOR AFT WALL EMERGENCY LIGHT (90WL3) BOTTOM INOPERATIVE. MAINTENANCE FOUND WIRE LOOSE, RECONNECTED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
